TITLE

Estimates of Solutions of the Stokes Equations in S. L. Sobolev Spaces with a Mixed Norm

AUTHOR(S)
Solonnikov, V. A.
PUB. DATE
October 2004
SOURCE
Journal of Mathematical Sciences;Oct2004, Vol. 123 Issue 6, p4637
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Estimates of solutions of the evolutionary Stokes and Navier–Stokes equations in a bounded n-dimensional domain are obtained. By using explicit formulas, the structure of these solutions is analyzed in the case of a half-space. Bibliography: 12 titles.
ACCESSION #
14426446

 

Related Articles

  • Modelling Adopter Behaviour Based on the Navier Stokes Equation. Shinohara, Kazunori; Georgescu, Serban // ISRN Mathematical Analysis;2011, Special section p1 

    Aiming to improve the current models describing the diffusion of innovation, a method based on an analogy with a physical system is presented. In particular, we model the movement of adopters of a particular innovation as a flow and the diffusion of the innovation as heat diffusion, thus making...

  • Transient electro-osmotic flow in cylindrical microcapillaries containing salt-free medium. Shih-Hsiang Chang // Biomicrofluidics;Jan2009, Vol. 3 Issue 1, p012802 

    A theoretical study on the transient electro-osmotic flow through a cylindrical microcapillary containing a salt-free medium is presented for both constant surface charge density and constant surface potential. The exact analytical solutions for the electric potential distribution and the...

  • Self-similar solutions to the isothermal compressible Navier�Stokes equations. ZHENHUA GUO; SONG JIANG // IMA Journal of Applied Mathematics;Oct2006, Vol. 71 Issue 5, p658 

    We investigate the self-similar solutions to the isothermal compressible Navier�Stokes equations. The aim of this paper is to show that there exist neither forward nor backward self-similar solutions with finite total energy. This generalizes the results for the incompressible case in...

  • Theory-derived law of the wall for parallel flat-plates turbulent flow. Ocon, Joey D.; Jirkovsky, Ludek; de Leon, Rizalinda L.; Muriel, Amador C. // CFD Letters;Sep2012, Vol. 4 Issue 3, p93 

    It is well known that in a turbulent flow between two parallel flat plates, the horizontal mean velocity varies logarithmically with height (the so-called 'logarithmic-law-of-the wall'). The law of the wall is a description of the mean velocity profile in wall bounded flows and has been regarded...

  • Properties of the solution of the adjoint problem describing the motion of viscous fluids in a tube. Andreev, V. // Differential Equations;May2011, Vol. 47 Issue 5, p671 

    For the Navier-Stokes equations, we study a solution invariant with respect to a oneparameter group and modeling a nonstationary motion of two viscous fluids in a cylindrical tube; the fluid layer near the tube wall can be viewed as a lubricant. The motion is due to a nonstationary pressure...

  • Existence and Regularity of Very Weak Solutions of the Stationary Navier�Stokes Equations. Hyunseok Kim // Archive for Rational Mechanics & Analysis;Jul2009, Vol. 193 Issue 1, p117 

    We consider the stationary Navier�Stokes equations in a bounded domain O in R n with smooth connected boundary, where n = 2, 3 or 4. In case that n = 3 or 4, existence of very weak solutions in L n ( O) is proved for the data belonging to some Sobolev spaces of negative order. Moreover we...

  • A full discretization of the time-dependent Navier-Stokes equations by a two-grid scheme. Hyam Abboud; Toni Sayah // ESAIM: Mathematical Modelling & Numerical Analysis;Jan2008, Vol. 42 Issue 1, p141 

    We study a two-grid scheme fully discrete in time and space for solving the Navier-Stokes system. In the first step, the fully non-linear problem is discretized in space on a coarse grid with mesh-size H and time step k. In the second step, the problem is discretized in space on a fine grid with...

  • A discrete kinetic approximation for the incompressible Navier-Stokes equations. Maria Carfora; Roberto Natalini // ESAIM: Mathematical Modelling & Numerical Analysis;Jan2008, Vol. 42 Issue 1, p93 

    In this paper we introduce a new class of numerical schemes for the incompressible Navier-Stokes equations, which are inspired by the theory of discrete kinetic schemes for compressible fluids. For these approximations it is possible to give a stability condition, based on a discrete velocities...

  • AN ANISOTROPIC REGULARITY CRITERION FOR THE 3D NAVIER-STOKES EQUATIONS. XUANJI JIA; ZAIHONG JIANG // Communications on Pure & Applied Analysis;May2013, Vol. 12 Issue 3, p1299 

    In this paper, we establish an anisotropic regularity criterion for the 3D incompressible Navier-Stokes equations. It is proved that a weak solution u is regular on [0, T], provided ∂u3/∂χ3 ∈ Lt1 (0, T;L (R³)), with 2/t1 + 3/s1 ≤ = 2, s1∈(3/2 + ∞] and...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics